# SDR RAIA201412030001

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 27,114 hours, 25,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PASSENGER DOOR DIFFICULT TO OPEN DURING POST FLIGHT.  MAINTENANCE INSPECTED AND CLEANED AND LUBRICATED MAIN DOOR ROLLERS, OPS CHECK GOOD.
